# SDR FDEA201009123353

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51521
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM AT STA 900 - 920 LBL 64. CORRODED CREASE BEAM FROM STA 900 TO STA 920, LBL 64, R & R IAW SRM 51-40-02 REV 100.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
